RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1971, Volume 5, Issue 1, Pages 71–72 (Mi faa2564)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief communications

On the proof of the discreteness of the spectrum of one class of differential operators in $\mathbb{R}^n$

V. V. Grushin


Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1971, 5:1, 58–59

Bibliographic databases:

Received: 26.03.1970

Citation: V. V. Grushin, “On the proof of the discreteness of the spectrum of one class of differential operators in $\mathbb{R}^n$”, Funktsional. Anal. i Prilozhen., 5:1 (1971), 71–72; Funct. Anal. Appl., 5:1 (1971), 58–59

Citation in format AMSBIB
\Bibitem{Gru71}
\by V.~V.~Grushin
\paper On the proof of the discreteness of the spectrum of one class of differential operators in $\mathbb{R}^n$
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 1
\pages 71--72
\mathnet{http://mi.mathnet.ru/faa2564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=288626}
\zmath{https://zbmath.org/?q=an:0227.35074}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 1
\pages 58--59
\crossref{https://doi.org/10.1007/BF01075849}


Linking options:
  • http://mi.mathnet.ru/eng/faa2564
  • http://mi.mathnet.ru/eng/faa/v5/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Grushin, “Hypoelliptic differential equations and pseudodifferential operators with operator-valued symbols”, Math. USSR-Sb., 17:4 (1972), 497–514  mathnet  crossref  mathscinet  zmath
    2. V. A. Kazhan, “O polnote sistemy sobstvennykh i prisoedinennykh funktsii ellipticheskogo operatora v $R^n$”, UMN, 29:5(179) (1974), 223–224  mathnet  mathscinet  zmath
    3. A. G. Brusentsev, F. S. Rofe-Beketov, “Selfadjointness conditions for strongly elliptic systems of arbitrary order”, Math. USSR-Sb., 24:1 (1974), 103–126  mathnet  crossref  mathscinet  zmath
    4. V. V. Grushin, “Construction of a parametrix for degenerate elliptic operators by the method of double-scale asymptotic expansions”, Funct. Anal. Appl., 11:2 (1977), 143–144  mathnet  crossref  mathscinet  zmath
    5. S. Z. Levendorskii, “Non-classical spectral asymptotics”, Russian Math. Surveys, 43:1 (1988), 149–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:193
    Full text:69
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019